Date of Original Version
We investigate the global asymptotic stability of the difference equation of the form x n+1 = Ax n2 + F/ax n2 + ex n-1 ; n = 0, 1, . . ., with positive parameters and nonnegative initial conditions such that x 0 +x -1 > 0. The map associated to this equation is always decreasing in the second variable and can be either increasing or decreasing in the first variable depending on the parametric space. In some cases, we prove that local asymptotic stability of the unique equilibrium point implies global asymptotic stability.
Publication Title, e.g., Journal
Turkish Journal of Mathematics
Hrustić, Sabina, Mustafa R. Kulenović, Samra Moranjkić, and Zehra Nurkanović. "Global dynamics of perturbation of certain rational difference equation." Turkish Journal of Mathematics 43, 2 (2019): 894-915. doi: 10.3906/mat-1812-102.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.